# SDR GTIA2020110535429

- Difficulty date: November 5, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-232
- Aircraft serial: 4321
- Aircraft time: 39,331 hours, 18,058 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 + R2 DOOR ASSIST BOTTLE LOW.  SERVICED L1 AND R2 DOOR ASSIST BOTTLE, IAW AMM 51-10-00.
